# SDR CALA2014101692446

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 92,397 hours, 14,605 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 30 LT.  FOUND BROKEN WIRE UNDER SEAT IN THE PANEL FOR SEAT ELECTRONICS BOX, WIRE BROKEN AT CONNECTOR.  LIFE VEST REMOVED & PANEL OPENED.  NEED NEW SOCKET & WIRE CRIMPED ON WIRE.
